# SDR SWIA2019022145535

- Difficulty date: February 21, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 38,086 hours, 32,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND BURNING SMELL IN COCKPIT UPON DEPARTURE. FLIGHT ATTENDANT REPORTED SMELL AND SMOKE IN CABIN. POSSIBILITY THAT SIGNIFICANT AMOUNT OF DE-ICE FLUID WAS SPRAYED INTO APU INTAKE UPON DEICING. RETURNED TO FIELD. (FLT#5390)  STARTED APU, TURNED ALL INTERIOR LIGHTS AND GALLEY EQUIPMENT ON, RAN BOTH A/C PACKS IAW AMM USING APU BLEED SOURCE AND INVESTIGATED AIRCRAFT FOR POSSIBLE BURNING SMELL OR ANY VISUAL INDICATIONS OF SMOKE INSIDE AIRCRAFT WITH NO EVIDENCE FOUND. STARTED LEFT AND RIGHT ENGINES, TAXIED, OPERATED BOTH PACKS WITH LEFT AND RIGHT ENGINES AS THE BLEED SOURCE AND ACCELERATED BOTH ENGINES TO MAX TAKEOFF POWER. INVESTIGATED AIRCRAFT FOR POSSIBLE BURNING SMELL OR ANY VISUAL INDICATIONS OF SMOKE INSIDE AIRCRAFT WITH NO EVIDENCE FOUND. REMOVED AND REPLACED COALESCE BAGS IN BOTH A/C SYSTEMS WATER SEPARATORS IAW AMM.
